# SDR SWAA2023101801200

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 767-787 AROUND FASTENER HOLES.<[01] REMOVED CORROSION ON AFT CARGO FLOOR STRUCTURE R/H PLATE (SHIELD) AROUND FASTENER HOLE LOCATIONS FROM STA 767-787 . ORIGINAL THICKNESS IS 0.050'; MATERIAL LOSS IS 0.010'; MAX ALLOWABLE LOSS IS .005'; REMAINING THICKNESS IS 0.040'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] VERIFIED CA-1. MICHAEL VINCENTY (TECHNICIAN); 25-SEP-2023 05:11 UTC REMOVED CORROSION ON AFT CARGO FLOOR STRUCTURE R/H PLATE (SHIELD) AROUND FASTENER HOLE LOCATIONS FROM STA 767-787 . ORIGINAL THICKNESS IS 0.050'; MATERIAL LOSS IS 0.010'; MAX ALLOWABLE LOSS IS .005'; REMAINING THICKNESS IS 0.040'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED AND ORDERED NEW SHIELD PART # 146A8127U12 NEED OK TO INSTALL;[04] VERIFIED CA-3. MICHAEL VINCENTY (TECHNICIAN); 26-SEP-2023 04:21 UTC REMOVED AND ORDERED NEW SHIELD PART # 146A8127U12 NEED OK TO INSTALL ( OK TO INSTALL);[05] REMOVED AND REPLACED AFT CARGO FLOOR STRUCTURE R/H PLATE (SHIELD) PART #`46A8127U12 WITH NEW PART PER SRM 51-40-02.;[06] REMOVED AND REPLACED AFT CARGO FLOOR STRUCTURE R/H PLATE (SHIELD) PART #146A8127U12 WITH NEW PART PER SRM 51-40-02.;[07] 6. MICHAEL VINCENTY (TECHNICIAN); 01-OCT-2023 05:20 UTC REMOVED AND REPLACED AFT CARGO FLOOR STRUCTURE R/H PLATE (SHIELD) PART #146A8127U12 WITH NEW PART PER SRM 51-40-02. INSPECTED.
